# SDR COEA2017082407804

- Difficulty date: August 24, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,463 hours, 26,296 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Servo
- Part number: 311864201
- Part serial: WDA12437
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE DIGITAL TORQUE SHOWING ALL DASHES. AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED THE NR 2 IBV SERVO AND NP SENSOR. ALL SYSTEM CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
